# SDR AALA202304112103

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A320*
- Aircraft serial: 5696
- Aircraft time: 29,313 hours, 11,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE DISARM HANDLE AT DOOR 3L IS LOOSE. MAINTENANCE SECURED HANDLE PER AMM 52-22-20.
